# SDR IXXA08SMN023S

- Difficulty date: January 19, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 83,204 hours, 22,524 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 186
- Part time: 83,204 hours, 22,524 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT WING OUTER FLAP LOWER PANEL SKIN DENTED AT STATION 164.000 TO STATION XF 186.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGED AREA.  FABRICATED NEW SKIN AND DOUBLER.  BONDED PARTS AS NEEDED WITH HYSOL.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW DC8 SRM 57-7-1 FIGURE 4 TR NUMBER 57-94, DC8 SRM 57-1-0 PAGE 1, DC8 SRM 51-1-21, DC8 SRM 57-7-1 FIGURE 4 TR NUMBER 57-94 DATED 10-01-02 ITEM "P" AND "Q", DC8 SRM 51-1-9 TR NUMBER 51-1-42, DC8 SRM 51-1-9A AND TR 51-1-41, DC8 51-1-8B, DC8 SRM 51-1-11 AND 51-1-21.
